# SDR SRAA961204

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN CARGO DOOR WARNING LIGHT ILLUMINATED.  ACCOMPLISHED AIR TURNBACK TO MIA.  ADJUSTED MAIN CARGO DOOR LATCH DRIVE UNIT CLOSE SWITCH IAW CH 52-31-00, PRESSURIZED AIRCRAFT ON GROUND, SYSTEM OPS CHECKED GOOD.
